home page | site map | serbian  
 
About faculty About studies NICEF Research Center Teaching staff Economic Annals Publishing Centre Library
Visitors info
Guide Map
Centres
Virtual tour
IT Centre
Publish Centre
PETROVIC Ljiljana, PhD Full Professor
Email: ljpetrov@mi.sanu.ac.yu

Graduated from The Faculty of Science and Mathematics, Kragujevac, in 1978. Got an MSc degree at the Faculty of Science and Mathematics, Belgrade University , in 1981, and a PhD degree at The Faculty of Science and Mathematics, Kragujevac, in 1988.

Previous positions: Faculty of Science and Mathematics, Kragujevac until 1997. Currently teaching Mathematics II and Sample theory and experimental design (four-year studies) and Sample theory and Variance analysis and experimental design (post-graduate studies course Stochastic analysis). Also teaches Probability and statistics at The Faculty of Science and Mathematics, Kragujevac.

Research interests: probability and mathematical statistics, random processes.

Professional improvement and advanced training: Michigan State University, USA .

Regular reviewer of "Zentralblatt fur Mathematik". External collaborator of the Institute of Mathematics of the Serbian Academy of Science and Art and an active participant in the Seminar of Stochastic. Associate in the Serbian Ministry of Science and Technology project "Methods and Models in Theoretical, Industrial and Applied Mathematics subproject "Stochastic analysis".


References:
1. Lj. Petrovic, J. Gill, Causality and Stochastic Dynamic Systems, SIAM APPL. MATH. Vol. 47. No. 6. 1987, (Mathematical Reviews 89d: 93090)
2. Lj. Petrovic, On Minimal Splitting Subspaces and Markovian Extension of a Stochastic Process. Mathematica Balcanica, New Series. Vol. 10. Fasc 1. 1996. (Mathematical Reviews 97e: 60048)
3. Lj. Petrovic, Causality and Markovian Representations. Statistics and Probability Letters. 29. 1996. (Mathematical Reviews 97d: 60005)
4. Lj. Petrovic, Causality and Stochastic Realization. International Congress of Mathematicians, Berlin, 1998.
5. Lj. Petrovic, Causality and Markovian Reductions and Extensions of Family of Hilbert Spaces, Journal of Mathematical Systems, Estimation and Control, 1998.

Recent references:
1) LJ. Petrovic, Sample theory and experimental design , Faculty of Economics, Belgrade, 2000. (textbook).
2) LJ. Petrovic, Causality and Markovian property, Faculty of Economics, Belgrade, 2001 (monograph).

room:

328

phone:

3021164

office hours:

Wednesday 10-12

e-mail:

ljpetrov@mi.sanu.ac.yu

subjects:

Mathematics II;
Theoretical statistics;
Sample theory and experimental design

Faculty of Economics - University of Belgrade
Kamenicka 6, 11000 Belgrade
phone (011) 3021 240; fax (011) 628-923
copyright ERC EKOF